# SDR CALA2022021800437

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 81,153 hours, 19,558 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hydraulic Line
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Nose Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF LEFT HYD QTY ON SHORT FINAL. NO NOSEWHEEL STRNG AND BROUGHT THE AIRCRAFT TO A STOP AND SHUT DOWN THE ELECTRIC PUMPS, (HYD QTY WAS AT 1.6), STARTED APU AND SHUT DOWN #2 ENGINE. CALLED FOR TOW TO GATE. INFO ONLY PER CREW: ON SHORT FINAL AFTER GEAR DOWN, GOT EICAS MESSAGE FOR HYD QTY THEN WARNING LIGHTS SHORTLY AFTER. THE HYD PAGE WAS UP AND THE QUANTITY DROPPED RATHER QUICKLY. AFTER LANDING, THEY SHUT DOWN #1 ENGINE AND TAXIED ONTO TAXIWAY. THERE THEY LOST NWS LEFT HDY SYSTEM WAS NOT A COMPLETE LOSS FOUND MLG DOWNLOCK ACTUATOR FLEX LINE LEAKING REPLACED OPS CHECKED GOOD IPC 32-32-51-15 IREM #275
